# SDR AALA971429

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR SUPPORT NR 8 AT FRAME 74.  REMOVED OLD FLOORBOARD SUPPORT FROM FRAME 73.5 THROUGH FRAME 75.  MADE NEW PART PER AARD 51-10-3 INSTALLED NEW FLOORBOARD SUPPORT PER SRM 51-72-10-0.  INSTALLED SPLICE AT FRAME 75 PER ESO3095.  (M)
